MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium generated from alinity c processing module (sn: (b)(6) that reportedly normalized upon repeat and provided the following: customer normal range is 1.6 to 2.6 mg/dl on (b)(6) 2025, sample id (b)(6): initially was 7.11 and when repeated on the same analyzer, the result was 2.52.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Additional Manufacturer Narrative
The customer observed a falsely elevated alinity c magnesium result while using reagent lot 74013ud00.As part of troubleshooting the customer rerun the sample using the same reagent lot which generated expected results.Quality controls were within range at the time of the incident.A ticket search by lot 74013ud00 did not identify an increase in complaint activity.A review of tracking and trending for the alinity c magnesium assay did not identify any trends.Device history record review did not identify any nonconformances or deviations associated with the complaint lot and complaint issue.Customer field data was used to assess the performance of the alinity c magnesium assay using worldwide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 74013ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium, lot 74013ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium generated from alinity c processing module (sn: (b)(6)) that reportedly normalized upon repeat and provided the following: customer normal range is 1.6 to 2.6 mg/dl.On (b)(6) 2025, sample id (b)(6): initially was 7.11 and when repeated on the same analyzer, the result was 2.52.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23815656
Report Number3005094123-2025-00645
Device Sequence Number10006887
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public(01)00380740176525(17)251215(10)74013UD00
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Catalogue Number08P19-25
Device Lot Number74013UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown